# SDR CA111209005

- Difficulty date: December 8, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Propeller: Hartzl HCE4A3A
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Slip Ring
- Part number: 4H30081
- Condition: Defective
- Location: Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SLIP RING PURCHASED NEW, FAILED OUR VISUAL INSPECTION.  FOUND IMPERFECTIONS IN THE RESIN SHOWING SEVERAL PIN HOLES & VOIDS.  SEVERAL PROPELLERS HAVE BEEN REMOVED PRE-MATURELY DUE TO SLIP RING FAILURE & RINGS COMING LOOSE & WARPING FROM MISSING OR FALLING OUT RESIN BETWEEN THE RINGS.  THIS WILL CAUSE ISSUES FOR PROPELLER DEICE IN FLIGHT IF THE RINGS BECOME WARPED & OUT OF POSITION.  SLIP RINGS MUST BE WITHIN 0.010 INCHES AS RUN OUT, IT PREVENT WEARING THE BRUSH BLOCKS BRUSHES PRE-MATURELY.
